Notre Dame Journal of Formal Logic

A Supersimple Nonlow Theory

Enrique Casanovas and Byunghan Kim

Abstract

This paper presents an example of a supersimple nonlow theory and characterizes its independence relation.

Article information

Source
Notre Dame J. Formal Logic Volume 39, Number 4 (1998), 507-518.

Dates
First available in Project Euclid: 5 December 2002

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1039118865

Mathematical Reviews number (MathSciNet)
MR1776222

Digital Object Identifier
doi:10.1305/ndjfl/1039118865

Zentralblatt MATH identifier
0973.03048

Subjects
Primary: 03C45: Classification theory, stability and related concepts [See also 03C48]

Citation

Casanovas, Enrique; Kim, Byunghan. A Supersimple Nonlow Theory. Notre Dame Journal of Formal Logic 39 (1998), no. 4, 507--518. doi:10.1305/ndjfl/1039118865. http://projecteuclid.org/euclid.ndjfl/1039118865.


Export citation

References